Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Shreveport, LA

March 13, 2016Howard County, Sevier County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 13, 2016, 6:15 PM CDT for Howard County, Sevier County, Arkansas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 6:15 PM CDT (23:15 UTC)
Expired
Mar 13, 2016, 7:00 PM CDT
In force
45 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Howard County, AR, Sevier County, AR

The radar

The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 6:35 PM CDTHAIL 13 W Dierks, AR1 INCH HAIL WEST OF DIERKS
Mar 13, 6:40 PM CDTHAIL 1.752 Ne Dierks, ARGOLFBALL SIZE HAIL COVERING THE GROUND NEAR GREENS CHAPEL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:10 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 11.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

146 
WUUS54 KSHV 132315
SVRSHV
ARC061-133-140000-
/O.NEW.KSHV.SV.W.0029.160313T2315Z-160314T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HOWARD COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHEASTERN SEVIER COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 700 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GILLHAM...OR 7
  MILES NORTHEAST OF DE QUEEN...MOVING EAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  DIERKS...UMPIRE...GILLHAM...GENEVA...LEBANON...MUDDY FORK AND BURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3430 9393 3427 9394 3426 9392 3419 9392
      3418 9385 3414 9382 3413 9382 3401 9426
      3417 9433 3419 9426 3419 9425 3420 9424
      3431 9394
TIME...MOT...LOC 2315Z 253DEG 33KT 3411 9425 

HAIL...1.25IN
WIND...<50MPH
 
$$

MD
1 follow-up statement
259 
WWUS54 KSHV 132343
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
643 PM CDT SUN MAR 13 2016

ARC133-132352-
/O.CAN.KSHV.SV.W.0029.000000T0000Z-160314T0000Z/
SEVIER AR-
643 PM CDT SUN MAR 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEVIER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3426 9392 3419 9392 3418 9385 3414 9382
      3413 9382 3408 9403 3420 9407
TIME...MOT...LOC 2342Z 253DEG 33KT 3418 9396 

$$

ARC061-140000-
/O.CON.KSHV.SV.W.0029.000000T0000Z-160314T0000Z/
HOWARD AR-
643 PM CDT SUN MAR 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHEASTERN HOWARD COUNTY...

AT 642 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIERKS...MOVING
EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
DIERKS AND MUDDY FORK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN
ARKANSAS.

LAT...LON 3426 9392 3419 9392 3418 9385 3414 9382
      3413 9382 3408 9403 3420 9407
TIME...MOT...LOC 2342Z 253DEG 33KT 3418 9396 

HAIL...1.75IN
WIND...<50MPH
 
$$

MD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 5:27 PM CDT, 48 minutes earlier.

Area forecast discussion, Mar 13, 5:27 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
527 PM CDT SUN MAR 13 2016

.AVIATION...
ISOLATED STRONG TO SEVERE STORMS WILL CONTINUE TO BE POSSIBLE
THROUGH AROUND 03Z AT THE TXK/ELD/MLU TERMINALS. OTHERWISE...VFR
CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS. GUSTY SOUTHWEST
WINDS WILL DECOUPLE AFTER 00Z THIS EVENING...REMAINING NEAR 4-8KTS
OR SO OVERNIGHT BEFORE INCREASING AGAIN AROUND 14/1500Z. PRESSURE
GRADIENT WILL BE STRONG ENOUGH MON AFTN FOR A FEW GUSTS UPWARDS OF
20KTS ACROSS OUR NE TX TERMINAL LOCATIONS AS WELL.

13

&&

.PREV DISCUSSION... /ISSUED 442 PM CDT SUN MAR 13 2016/

DISCUSSION...
TORNADO WATCH 42 ISSUED FOR PARTS OF THE FOUR-STATE REGION THROUGH
8PM CDT AS VERY WARM AND UNSTABLE CONDITIONS HAVE DEVELOPED THIS
AFTERNOON ACROSS MUCH OF THE REGION...AFTER A CAPPING INVERSION
HELD ON FOR MUCH OF THE DAY. COOLER AIR ALOFT FROM AN UPPER TROF
ADVANCING THROUGH THE RED RIVER VALLEY INTO THE ARKLATEX WILL HELP
TO EVEN FURTHER DESTABILIZE THE ATMOSPHERE WITH STEEP MID LEVEL
LAPSE RATES WHILE DEEP LAYER SHEAR ALSO INCREASES...ESPECIALLY
ACROSS SRN AR AND EXTREME NRN LA...GENERALLY ALONG AND NORTH OF
THE I-20 CORRIDOR. A FEW STORMS HAVE ALREADY GONE SEVERE ACROSS
PARTS OF SW AR WITH HAIL REPORTED AS WELL AS ROTATION WITH THESE
SAME STORMS. EXPECT THE PRIMARY THREATS OF LARGE HAIL AND DAMAGING
WINDS TO CONTINUE THROUGH THE EARLY EVENING HOURS...WITH ISOLATED
TORNADOES ALSO IN PLAY IF DISCRETE STORMS BECOME SUPERCELLULAR.
THE ENHANCED THREAT AREA COVERS NEARLY ALL OF SRN AR WITH A
SLIGHT RISK EXTENDING A BIT FARTHER SOUTH ACROSS PARTS OF NRN
LA...WHERE THE DYNAMICS ARE A BIT LESS FAVORABLE BUT STILL
SUPPORTIVE OF SEVERE CONVECTION. THE THREAT WILL QUICKLY DIMINISH
FROM WEST TO EAST AS THIS UPPER TROF SHIFTS TO THE NE...WITH
SOUTHERLY WINDS GRADUALLY DROPPING OFF IN THE PROCESS. SO...PLAN
TO LET OUR LAKE WIND ADVISORY IN EFFECT FOR MUCH OF THE REGION
CARRY THROUGH THE 7PM EXPIRATION.

A MUCH WELCOME CHANGE WILL START OFF THE NEW WORK WEEK AS A MORE
ZONAL PATTERN SETS UP WITH WELL ABOVE AVERAGE TEMPERATURES THROUGH
TUESDAY...SOARING INTO THE 80S FOR HIGHS FOR NEARLY ALL OF THE
REGION. BY WEDNESDAY...A COLD FRONT WILL SLIDE SWD FROM THE PLAINS
AND BRING OUR NEXT CHANCE OF RAIN AS IT SLOWLY SAGS SOUTH TO ALONG
THE I-20 CORRIDOR BEFORE POSSIBLY STALLING BRIEFLY. THIS WILL KEEP
AT LEAST SLIGHT RAIN CHANCES GOING THROUGH MUCH OF THE EXTENDED
PERIOD WITH ANOTHER UPPER LEVEL TROF SET TO ARRIVE IN TIME FOR
THE WEEKEND. FORTUNATELY...THE PROJECTED RAINFALL AMOUNTS DO NOT
LOOK OVERLY IMPRESSIVE DURING THIS MID TO LATE WEEK TIMEFRAME...
WHICH IS CERTAINLY WELCOME NEWS GIVEN THE CURRENT STATE OF ONGOING
FLOODING ACROSS PARTS OF OUR REGION.

19

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  56  83  62  82 /  20   0   0  10
MLU  57  80  60  81 /  40  10   0   0
DEQ  52  80  54  78 /  20   0   0   0
TXK  53  81  59  80 /  30   0   0   0
ELD  54  80  60  80 /  60   0   0   0
TYR  54  85  60  83 /  10   0   0  10
GGG  54  84  62  82 /  10   0   0  10
LFK  56  86  62  85 /  10   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001>003-
     010>013-017>022.

OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ108>112-
     124>126-136>138-149>153-165>167.

&&

19/13
Hazardous weather outlook, Mar 13, 12:15 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT SUN MAR 13 2016

TXZ124-125-136-137-149>153-165>167-141715-
WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG SOUTHERLY WINDS NEAR 20-25 MPH THIS AFTERNOON HAVE THE
POTENTIAL TO POSSIBLY TOPPLE SMALL TREES AND RESULT IN ISOLATED
POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE...MAINLY NORTH OF
THE I-20 CORRIDOR LATE THIS AFTERNOON. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.

LAZ001-002-010>013-017>022-TXZ096-108>112-126-138-141715-
CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-MARION-HARRISON-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS MAY PRODUCE
STRONG GUSTY WINDS AND POSSIBLY SOME HAIL. FOR THOSE AREAS WHERE
EVEN BRIEF HEAVY RAINFALL OCCURS...ALREADY FLOODED AREAS MAY BE
IMPACTED. ALSO...STRONG GUSTY WINDS HAVE THE POTENTIAL TO TOPPLE
TREES AND RESULT IN POWER OUTAGES...DUE TO SOGGY TREE ROOTS FROM
RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ097-141715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-WEBSTER-CLAIBORNE-LINCOLN-OUACHITA-MCCURTAIN-BOWIE-
1215 PM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS COULD BECOME
SEVERE AND PRODUCE MAINLY LARGE HAIL AND STRONG TO DAMAGING WIND
GUSTS. ISOLATED TORNADOES ALSO CANNOT BE RULED OUT WITH SOME OF
THESE STORMS. FOR THOSE AREAS WHERE EVEN BRIEF HEAVY RAINFALL
OCCURS...ALREADY FLOODED AREAS MAY BE IMPACTED. ALSO...STRONG
GUSTY WINDS MAY TOPPLE TREES AND RESULT IN POWER OUTAGES...DUE TO
SOGGY TREE ROOTS FROM RECENT HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND
EARLY EVENING.

19

In the hours before

Local storm report, Mar 13, 3:52 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
352 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TORNADO          10 N DIERKS             34.27N  94.02W
03/13/2016                   HOWARD             AR   TRAINED SPOTTER

            SPOTTED BRIEF ROPE TORNADO

&&

EVENT NUMBER SHV1600181

25
Local storm report, Mar 13, 3:55 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             GILLHAM                 34.17N  94.31W
03/13/2016  E1.00 INCH       SEVIER             AR   LAW ENFORCEMENT

            ON GILLHAM LAKE ROAD

&&

EVENT NUMBER SHV1600182

25
Local storm report, Mar 13, 3:56 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
356 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     HAIL             GILLHAM                 34.17N  94.31W
03/13/2016  E1.00 INCH       SEVIER             AR   LAW ENFORCEMENT

            IN THE CITY

&&

CORRECTED REMARKS

EVENT NUMBER SHV1600182

25
Local storm report, Mar 13, 4:04 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
404 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             2 NE GILLHAM            34.19N  94.29W
03/13/2016  E1.00 INCH       SEVIER             AR   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED ON LAKE RD...NORTHEAST OF
            GILLHAM.

&&

EVENT NUMBER SHV1600183

20
Local storm report, Mar 13, 4:14 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
414 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             STAMPS                  33.36N  93.50W
03/13/2016  E0.50 INCH       LAFAYETTE          AR   PUBLIC

&&

EVENT NUMBER SHV1600184

20
Local storm report, Mar 13, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             EAGLETOWN               34.03N  94.57W
03/13/2016  M0.75 INCH       MCCURTAIN          OK   LAW ENFORCEMENT

&&

EVENT NUMBER SHV1600185

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:13 PM CSTAreal Flood WarningSHVUnion27 hr
Mar 13, 3:18 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier22 min
Mar 13, 3:24 PM CDTTornado WarningSHVHoward, Sevier36 min
Mar 13, 5:29 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier46 min
Mar 13, 6:21 PM CDTSevere Thunderstorm WarningSHVColumbia, Union39 min
Mar 13, 6:40 PM CDTSevere Thunderstorm WarningSHVUnion65 min
Mar 13, 6:46 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier44 min
Mar 13, 6:51 PM CDTSevere Thunderstorm WarningSHVUnion54 min
Mar 13, 6:51 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier12 min
Mar 13, 6:54 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier55 min
Mar 13, 6:58 PM CDTSevere Thunderstorm WarningSHVUnion17 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.